# SDR A6WA2018121746243

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SCENT/LIGHTLY ACRID SMELL OBSERVED IN FLIGHT. ALL OTHER INDICATIONS NORMAL. ONLY OBSERVABLE IN COCKPIT. USING ENGINE AIR.
